# SDR CALA2018041801185

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 64,733 hours, 26,430 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231323
- Condition: Damaged
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER 42R, FRAME 32 HOLE REQUIRES OVERSIZE FASTENER.  REPAIRED THE STRINGER IAW SRM 53-00-11-300-022, FIG 21026.
